# SDR ASAA12511420

- Difficulty date: April 17, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 17,260 hours, 5,521 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 158300101
- Part serial: 19332
- Condition: Failed
- Location: A/C Bay
- Part time: 17,260 hours, 5,521 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FCC A FAILS SELF TEST.  MESSAGE 22-11339 'R SENSOR EXC INV'. ACFT GROUNDED.  REPLACED A/P AILERON A ACTUATOR IAW AMM 22-11-25-400-801, LEAK CHECKED GOOD IAW AMM 22-11-25-710-801.   OPS CHECKED GOOD IAW AMM 22-11-25-710-801.
